MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES STEALTH® CLAMPS; CLAMP, VASCULAR

APPLIED MEDICAL RESOURCES STEALTH® CLAMPS; CLAMP, VASCULAR
Model Number A3214
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
Type of procedure: aortic clamping.Event description: clamp scissors at the jaw during aortic clamping.Vessel is closed off successfully.Scissoring causes trauma to the clamped vessel according to the surgeon and is not desirable.Patient status: patient is ok.Intervention: unknown.
 
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical.A follow up report will be provided following the completion of the investigation.
 
Event or Problem Description
Procedure performed: aortic clamping.Event description: clamp scissors at the jaw during aortic clamping.Vessel is closed off successfully.Scissoring causes trauma to the clamped vessel according to the surgeon and is not desirable.Additional information received from applied medical representative via email on 10jun2025: this cer was reported since it was not clear at time of reporting which one or both of the used clamps (they had a3213 & a3214 on test) where causing scissoring.It turned out that it was the a3213 they used and not the a3214.This came out after discussion this with the surgeon.Additional information received from applied medical representative via email on 11jun2025: when clarified about the lot number rep mentioned that the lot numbers of the a3213 and a3214 should be the other way around in that case.Additional information received from applied medical representative via email on 16jun2025: 1 complaint for the a3213 0 complaints for the a3214 again, this is only after communication with surgeon that it was like this.Since unknown at first, events were created for both clamps at first.Additional information received from applied medical representative via email on 17jun2025: take the first reported for the cer date as the event please.Additional information received from applied medical representative via email on 20jun2025: both clamps were returned because at first it was not clear and it was thought that the scissoring occurred with both models; so, 2 cer¿s were reported right away and 2 clamps got collected and returned.It turned out that the scissoring referred that the a3213 only later.Patient status: patient is ok.Intervention: unknown.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Testing was performed on the event unit, which confirmed the complaint¿s experience.Visual inspection confirmed that the clamp jaw tips were misaligned.The box lock was not observed to be loose.Based on the condition of the returned unit, it is likely that the reported event was caused by the ratchet teeth being worn and misaligned due to wear and tear on the device.Applied medical has performed a historical trend analysis and review of production records and no relevant documentation was identified.

Brand Name
STEALTH® CLAMPS
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key22071606
Report Number2027111-2025-00542
Device Sequence Number8702497
Product Code DXC
UDI-Device Identifier00607915112769
UDI-Public(01)00607915112769
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K950492
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA3214
Device Catalogue Number100497701
Device Lot Number1458007
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/22/2025
Supplement Report FDA Received Date10/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/06/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown